On the arithmetic exceptionality of polynomial mappings


Creative Commons License

KÜÇÜKSAKALLI Ö.

BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, vol.50, no.1, pp.143-147, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.1112/blms.12129
  • Title of Journal : BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
  • Page Numbers: pp.143-147

Abstract

In this note we prove that certain polynomial mappings P-g(k) (x) is an element of Z[x] in n-variables obtained from simple complex Lie algebras g of arbitrary rank n1, are exceptional.